On some operations on classes of algebras. (English) Zbl 0272.08006


08B99 Varieties
08Axx Algebraic structures
Full Text: DOI


[1] G. Birkhoff,Lattice theory, Amer. Math. Soc. Colloq. Publ. vol.25, third edition, Amer. Math. Soc., New York, 1967, vi+418pp. · Zbl 0153.02501
[2] S. D. Comer and J. S. Johnson,The standard semigroup of operators of a variety, Alg. Univ. To appear. · Zbl 0266.08003
[3] G. Grätzer and H. Lakser,The structure of pseudocomplemented distributive lattices II. Congruence extension and amalgamation, Transactions Amer. Math. Soc.156 (1971), 343–358. · Zbl 0244.06011
[4] G. Grätzer, H. Lakser and J. Płonka,Joins and direct products of equational classes, Canad. Math. Bull.12 (1969), 741–744. · Zbl 0188.04903
[5] L. Henkin, J. D. Monk and A. Tarski,Cylindric algebras. Part I, North-Holland Publishing Co., Amsterdam, 1971, vi+508pp. · Zbl 0214.01302
[6] J. C. Higgins,Subsemigroups of the additive positive integers. Fibonacci Quart.10 (1972), 225–230. · Zbl 0239.20081
[7] T.-K. Hu and P. Kelenson,Independence and direct factorization of universal algebras. Math. Nachr.51 (1971), 83–99. · Zbl 0223.08004
[8] W. Nemitz and T. Whaley,Varieties of implicative semilattices, Pac. J. Math.37 (1971), 759–769. · Zbl 0243.06003
[9] B. H. Neumann,Varieties of groups, Bull. Amer. Math. Soc.73 (1967), 603–613. · Zbl 0149.26704
[10] P. M. Neumann,The inequality of SQPS and QSP as operators on classes of groups, Bull. Amer. Math. Soc.76 (1970), 1067–1069. · Zbl 0209.32102
[11] D. Pigozzi,On some operations on classes of algebras. Notices Amer. Math. Soc.13 (1966), 829.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.